MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; ITIND SYSTEM

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; ITIND SYSTEM
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient called in on (b)(6) 2024 with complaint of hematuria and came for a visit on (b)(6) 2024.It was noted patient had hematospermia.Semen culture (sample collected on (b)(6) 2024) resulted in diagnosis of prostatitis ((b)(6) 2024).And patient was administered levaquin for possibility of infection.Details of the patient's current condition, procedural details and outcome of the procedure were requested but not available at the time of the report.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
ITIND SYSTEM
Manufacturer (Section D)
MEDI-TATE LTD.
14 hailan st.
or akiva, hafia 30600 00
IS  3060000
MDR Report Key19343480
Report Number2429304-2024-00260
Device Sequence Number7069618
Product Code KOE
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
Report Date (Section F) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot NumberU1S02052022-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/23/2024
Event Location Hospital
Date Report to Manufacturer04/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown